# SDR TSAA20211117025

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000582164 - REPAIRED CRACKS ON SKIN AT O/B CHORD@ B.S 727 LH STR 18L I.AW KF AEROSPACE DWG NO R27904.1-053-020-001 REV:NC AND BOEING PREVENTATIVE MOD SB 737-531166 REV 2 DATED JUNE
30,1994. AMOC ATTACHED.
